# SDR REXA2020012830126

- Difficulty date: January 13, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6905311228003
- Condition: Cracked
- Location: Bs 279
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CRACK ON LONGITUDUNAL FLOOR BEAM 12LBL IN STA. FS= 279 AT COCKPIT. (CPIL)                  
"LONGITUDUNAL FLOOR BEAM 12LBL IN STA. FS= 279 AT COCKPIT WAS REPAIREDPER CRJ-900 SRM 53-11-43-201-003-A01                                 
"
